# SDR 01FDEA00140

- Difficulty date: February 8, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Faulty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON T/O, GEAR HANDLE WOULD NOT RAISE NORMALLY.  RECYCLED GEAR HANDLE, ALL GEAR RETRACTED.  REMOVED AND REPLACED THE MAIN LANDING GEAR INTERLOCK FUSE AND THE MLG TRIM INTERLOCK CYLINDER, LAND GEAR OPS CK NORMAL.
